# SDR SWIA200211039

- Difficulty date: July 11, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 7,973 hours, 7,661 cycles
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WON'T RETRACT.  RETURNED TO DFW.  INSPECTED NOSE GEAR FOUND GEAR PROX SENSOR BENT.  STRAIGHTENED BRACKET, SWUNG GEAR AND OPS CHECK GOOD.
